RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 33, Issue 2  


Estimates of the norm of the resolvent of a non-self-adjoint operator which is “nearly” self-adjoint or unitary
M. I. Gil'
161
Zeros of series with respect to the Rademacher system
A. V. Bakhshetcyan
169
Sharp estimates of the modulus of a univalent analytic function with quasiconformal continuation
V. Ya. Gutlyanskii, V. A. Shchepetev
179
Bohr–Favard inequality for functions on compact symmetric spaces of rank one
A. I. Kamzolov
187
Estimates of orders of zeros of functions of a certain class
Yu. V. Nesterenko
195
Summability in the classes $H^\omega$
V. Totik
207
Exact values of best one-sided approximations by trigonometric polynomials and splines
G. A. Totkov
215
Exact estimates of approximation of periodic functions by linear polynomial methods of convolution type
V. V. Shalaev
227
Growth on the real axis of an entire function represented by a Dirichlet series
M. N. Sheremeta
235
Solutions of a class of converse problems
Yu. E. Anikonov
247
Some relations between solutions of mixed problems for equations of parabolic and hyperbolic types
V. M. Dikasov
251
Canonical immersions of $R$-spaces
V. A. Mirzoyan
255
Wells in topological spaces
A. D. Myshkis
261
Slicings of $n$-dimensional parallelepipeds
V. G. Pokrovskii
273
Normalized submanifolds with flat normal connection in projective space
A. V. Chakmazyan
281
Generalization of P. S. Novikov's theorem on cross sections of Borel sets
V. G. Kanovei
289
Graphs generated by inconsistent systems of linear inequalities
D. N. Gainanov, V. Yu. Novokshenov, L. I. Tyagunov
293
Analytic extension of holomorphic mappings and problems of holomorphic classification of multidimensional domains
S. I. Pinchuk
301
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019